MAUDE Adverse Event Report: DENTSPLY LLC MED ORANGE W/O JAR NUPRO; AGENT, POLISHING, ABRASIVE, ORAL CAVITY

DENTSPLY LLC MED ORANGE W/O JAR NUPRO; AGENT, POLISHING, ABRASIVE, ORAL CAVITY
Catalog Number 801120
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Event or Problem Description
In this event it is reported that while a customer was using med orange w/o jar nupro, they allege that a patient experienced a allergic reaction - pins and needles feeling and slightly swollen face.Reportedly, no injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Additional information: adding udi# (b)(4).This is a follow up report to add this information.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.- unable to investigate.Unknown lot #.

Brand Name
MED ORANGE W/O JAR NUPRO
Common Device Name
AGENT, POLISHING, ABRASIVE, ORAL CAVITY
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17078023
Report Number2424472-2023-00382
Device Sequence Number2250328
Product Code EJR
UDI-Device IdentifierD0038011201
UDI-PublicD0038011201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number801120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/02/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown